# SDR SIMA20140211011

- Difficulty date: February 11, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 28,492 hours, 19,990 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE BROKEN OFF ON FWD EMERGENCY POWER SUPPLY WIRE BUNDLE, FWD AVIONICS CRAWL SPACE.  REPAIRED BROKEN WIRE IAW ESPM 20-44-17 & COMPLIED WITH OPERATIONAL TEST OF THE EMERGENCY LIGHTS.  OPERATIONS CHECKED CHECKED OK IAW CRJ AMM 33-51-00-710-802 .
